Items where Author is "W. Ahmad, W.M.A"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Index Status | No Grouping
Jump to: Article
Number of items: 1.


Halim, N.A and Indiran, D and W. Ahmad, W.M.A and Mamat, Mustafa (2014) An Analytical Comparison between Standard Johansen-Ledoit-Sornette (SJLS) Model and Generalized Johansen-Ledoit-Sornette (GJLS) Model. Applied Mathematical Sciences, 8 (46). pp. 2257-2267. ISSN 1314-7552 (Printed) 1312-885X (Online)

This list was generated on Fri Nov 24 22:56:12 2017 MYT.